# SDR 05FDEA01654

- Difficulty date: June 22, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 31,221 hours, 7,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR CARGO TRACK AT STA 1119, LBL 8.5, FOUND WITH CORROSION.  CARRIED OUT REPAIR AS PER SRM 53-70-00 VOL I FIG 1.
